We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Department of Mathematical Sciences


Publication details for Mr Adrian Simpson

Inglis, M. & Simpson, A. (2009). The defective and material conditionals in mathematics: Does it matter? Psychology of Mathematics Education 33(3): 225-232.
  • Publication type: Journal papers: academic
  • ISSN/ISBN: 0771-100X
  • View online: Online version
  • Durham research online: DRO record

Author(s) from Durham


Proceeding of the 33rd Conference of the
International Group for the Psychology
of Mathematics Education: In Search for Theories in Mathematics Education.